MathSciNet Relay Station
MathSciNet bibliographic data
MR1693325 (2000e:17003) 17A32 (17B55)
Gnedbaye, Allahtan Victor Third homology groups of universal central extensions of a Lie algebra. Afrika Mat. (3) 10 (1999), 46–63.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement